Florida, 2008Lightning Strike in Florida, April 6, 2008
April 6, 2008 · NWS MFL · 1 event in 1 county or zone
Lightning struck a house in Delray Beach early in the morning setting it on fire.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Lightning struck a house in Delray Beach early in the morning setting it on fire.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Apr 5, 7:55 PM EST, 6 hours 5 minutes earlier.
Area forecast discussion, Apr 5, 7:55 PM EST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
855 PM EDT SAT APR 5 2008
.UPDATE...THE CURRENT MIMIC TOTAL PRECIP WATER LOOP SHOWS PWS
INCREASING AS EXPECTED OVER SOUTH FLORIDA AND THE SOUTHEAST GOMEX
IN ADVANCE OF THE LINE OF CONVECTION. RECENT TRENDS IN LIGHTNING
DATA SHOWS A LARGE DECREASE IN STRIKES OVER THE NORTHERN PART
MOVING INTO TAMPA BAY AND AN INCREASE OVER THE SOUTHERN LEG OVER
THE FAR GOMEX WATERS. BELIEVE THIS TREND WILL CONTINUE AND MOST OF
THE LIGHTNING WILL STAY OVER THE GULF. THE LINE OF SHOWERS WILL
REACH THE NORTHWEST AREAS WEST OF THE LAKE AROUND MIDNIGHT AND
WONT PENETRATE TOO FAR SOUTHEAST. SOME SHOWER ACTIVITY MAY DEVELOP
OVER THE STRAITS AND OVER THE INLAND AREAS SOUTH OF THE LAKE AND
WILL MOVE NORTH. THE MAIN CONVECTIVE ACTIVITY WILL START IN THE MID
SUNDAY MORNING HOURS. ONLY SLIGHT CHANCES WERE MADE TO THE FORECAST
MAINLY WITH KEEPING THE EAST COASTAL AREAS PRECIP FREE UNTIL MIDNIGHT.
.AVIATION...VFR CONDITIONS ARE EXPECTED TO CONTINUE ACROSS S FL
FOR THE REMAINDER OF THE EVENING... HOWEVER MOISTURE WILL INCREASE
TONIGHT. A LINE OF CONVECTION MOVING ACROSS THE GOMEX IS EXPECTED
TO MOVE INTO THE APF AREA AROUND MIDNIGHT... IF IT HOLDS TOGETHER...
THIS MAY SPREAD SHRA INTO THE WEST COAST, BUT ATTM DO NOT EXPECT
THE LINE TO BE TOO ROBUST AND MOVE ACROSS THE PENINSULA, AND EVEN
OPTED TO LEAVE OUT TS MENTION UNTIL MORNING FOR APF. SHRA AND TS
WILL INCREASE AREA WIDE DURING SUNDAY MORNING AND VCTS HAVE BEEN
ADDED. WIND DIRECTION WILL STAY MOSTLY SE DURING SUN ALONG THE
EAST BUT START SE AT APF AND GO SW BY AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 254 PM EDT SAT APR 5 2008/
DISCUSSION...
LATEST WATER VAPOR AND VISIBLE SATELLITE IMAGERY SHOW A WELL
DEFINED UPPER TROUGH AXIS FROM THE MISSISSIPPI RIVER VALLEY SOUTH
INTO THE NORTHERN GULF OF MEXICO...WHERE A SOLID SQUALL LINE HAS
DEVELOPED TODAY. LOCALLY...SOUTH FLORIDA IS STILL BEING INFLUENCED
SOME BY THE LOW-MID LEVEL RIDGE AXIS NOSING IN FROM OUR EAST,
WHICH HAS LIKELY LIMITED CONVECTIVE COVERAGE SO FAR TODAY.
NEVERTHELESS, VISIBLE IMAGERY SHOWS A CONVERGENCE LINE FROM
WESTERN GLADES COUNTY SOUTH THROUGH CENTRAL COLLIER COUNTY WITH A
FEW SHOWERS TRYING TO DEVELOP ALONG IT. WILL TAILOR CHANCE POPS TO
SUIT A SCENARIO OF CONTINUED SCATTERED DEVELOPMENT ALONG THIS BAND
MOVING NE TOWARDS THE LAKE OKEE. REGION INTO THE EARLY EVENING.
NAM AND GFS DIFFER QUITE A BIT ON POPS FOR TONIGHT...AS THE NAM
RACES THE AFOREMENTIONED SQUALL LINE RIGHT UP TO THE WEST COAST
BEFORE WEAKENING JUST AFTER 00Z...WHILE THE GFS SPLITS THE LINE
AND LINGERS THE SOUTHERN PIECE OVER THE NE GULF INSTEAD, THUS
HAVING LOWER POPS. MODEL GUIDANCE CONSTANTLY HAS DIFFICULTY
HANDLING THESE SITUATIONS, BUT WITH TROUGH AXIS LIFTING NE UP THE
ATLANTIC COAST THINK THAT THE LINE WILL BREAK UP AS IT APPROACHES,
BUT WITH UPPER LEVEL ENERGY AND MOISTURE TRANSPORT IN PLACE, THINK
SCATTERED SHOWERS AND POSSIBLY A THUNDERSTORM IS POSSIBLE
OVERNIGHT...BUT WILL LEAN TOWARDS LOWER POPS.
WHILE THE SURFACE COLD FRONT LAGS OVER NORTH FL SUNDAY, BOTH THE
NAM AND GFS AGREE THAT A PRE-FRONTAL TROUGH OR OUTFLOW BOUNDARY
FROM THE SQUALL LINE WILL STALL IN VICINITY OF LAKE OKEE. SUNDAY
MORNING AND WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT
THROUGHOUT THE DAY...WITH THE NAM TAKING THINGS OFF FIRST THING IN
THE MORNING. SOUTH OF THE BOUNDARY...SSW SFC FLOW WILL FINALLY
DEVELOP AND SOME SUN SHOULD OCCUR IN THE MORNING...AND IN TURN
DEVELOP DECENT INSTABILITY ACROSS THE SOUTHERN HALF OF THE
CWA...WITH UPWARD MOTION INCREASING REGION-WIDE AS A SHORTWAVE
MOVES ACROSS CENTRAL FL. THUS EXPECT FAIRLY WIDESPREAD
THUNDERSTORMS TO DEVELOP ALONG THE SW COASTAL CONVERGENCE AND MOVE
NE TOWARDS AND THROUGH THE EAST COAST METRO AREAS DURING THE DAY
GIVEN SW FLOW IN THE MID-LEVELS. PWATS CLIMB TO 1.75 INCHES SO
HEAVY RAIN IS LIKELY WITH ANY STORM...AND WITH THE DEEP-LAYERED
UNIDIRECTIONAL FLOW MAY HAVE TO WORRY ABOUT TRAINING OF
CELLS/BACKBUILDING IN SOME AREAS. CONVERGENCE WILL ALSO BE
ENHANCED ALONG THE EAST COAST METRO AREAS AS MODELS DEVELOP A WEAK
SEA BREEZE. OVERALL SITUATION DOES NOT FAVOR MORE THAN PULSE
SEVERE STORMS GIVEN WEAK MID-LEVEL LAPSE RATES AND OVERALL LACK OF
SIGNIFICANT WIND SHEAR...BUT ANY STORM CROSSING THE EAST COAST SEA
BREEZE WOULD NEED TO BE WATCHED DESPITE WEAK LOW-LEVEL FLOW.
SEVERAL IMPULSES MAY WORK PARALLEL TO THE COLD FRONT OR WHATS LEFT
OF IT AS IT SETTLES SLOWLY SOUTH INTO THE REGION SUNDAY
NIGHT/MONDAY. BOUNDARY WILL BE PARALLEL TO STEERING FLOW AT THIS
POINT...WITH WSW FLOW SOUTH OF IT AND NOT MUCH CONVERGENCE. STILL
EXPECT MID-LEVEL ENERGY MOVING JUST NORTH OF THE REGION WOULD BE
ENOUGH TO PRODUCE SCATTERED THUNDERSTORMS THIS PERIOD ONCE AGAIN.
MODELS TRY TO DEVELOP A WEAK SFC LOW OFF THE CAROLINA COAST AND
DRAG THE FRONT THROUGH FINALLY MONDAY EVENING AS THE UPPER TROUGH
AXIS PASSES THROUGH. INSTABILITY LINGERS HOWEVER DESPITE
DEVELOPING NE FLOW TUESDAY AND WEDNESDAY, SO SCATTERED STORMS
COULD STILL OCCUR BUT MAINLY WESTERN AREAS. BY WEDNESDAY, HOWEVER
..MID-LEVEL RIDGING BEGINS TO BUILD OVERHEAD WHICH COULD LIMIT
CONVECTIVE POTENTIAL.
AVIATION...
VFR CONDS WILL CONTINUE ACROSS MOST OF THE ERN TERMINALS THROUGH AT
LEAST 06Z TONIGHT. HOWEVER...CLOUDS AND PRECIP SHOULD START
INCREASING AFTER 06Z, ESPECIALLY SUN MORNING AND AFTERNOON. DEEP
MODERATE SE-S FLOW WILL KEEP ANY SHWR/TSTM THAT DEVELOP THIS
AFTERNOON AND EVENING INLAND AND WEST OF THE ERN TERMINALS. WL
EXPECT A MORE SW RESULTANT (FROM SEA BREEZE AND MEAN FLOW) FLOW WL
KEEP MOST PRECIP ACTIVITY INLAND AND AWAY FROM KAPF THIS
EVENING...HOWEVER WILL NOT RULE OUT THE POSSIBILITY OF A FEW
SHOWERS IN THE VICINITY OF KAPF. SHOWERS AND POSSIBLY TSTMS WILL
DEVELOP OVR GULF OF MEX WATERS AND MOVE NE POSSIBLY AFFECTING KAPF
AFTER 06Z. WL KEEP VCSH/VCTS OVR ALL TERMINALS SUN THROUGH 18Z BUT
THIS MAY HAVE TO BE CHANGED TO TEMPO GROUPS LATER ON IF CONVECTION
BECOMES MORE WIDESPREAD.
MARINE...
WINDS SHOULD DECREASE A BIT SUNDAY AHEAD OF THE COLD FRONT AS THE
PRESSURE GRADIENT WEAKENS SOME. WINDS WILL BECOME SOUTHERLY ACROSS
THE ATLANTIC AND BAY WATERS WITH SSW ELSEWHERE SUNDAY. SW FLOW
DEVELOPS ALL WATERS SUNDAY NIGHT THROUGH MONDAY UNTIL COLD FRONT
PASSES AND WINDS SHIFT NORTHERLY. AFTER TOMORROW, SPEEDS SHOULD
REMAIN 15 KTS OR LESS. GUIDANCE INDICATES A LONG-PERIOD SWELL FROM
THE NORTHEAST POSSIBLE BY LATE WEDNESDAY...BUT GIVEN UNCERTAINTIES
IN SFC LOW DEVELOPMENT OFF THE CAROLINA COAST WILL LEAVE OUT OF
THE FORECAST FOR NOW.
FIRE WEATHER...
NO CONCERNS THIS PERIOD AS LOW-LEVEL MOISTURE REMAINS ABUNDANT.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 72 83 71 85 / 30 70 40 50
FORT LAUDERDALE 74 84 72 85 / 30 70 40 50
MIAMI 75 85 72 86 / 30 60 40 50
NAPLES 72 84 71 84 / 40 50 40 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
LONG TERM UPDATE...18/GR
SHORT TERM/AVIATION UPDATE...04/AT
Hazardous weather outlook, Apr 5, 5:35 PM EST, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
635 PM EDT SAT APR 5 2008
FLZ063-066>075-168-172>174-061000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
635 PM EDT SAT APR 5 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TONIGHT
THUNDERSTORMS: THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS TO MOVE
INTO THE REGION LATER TONIGHT...ESPECIALLY OVER THE NORTHWEST
SECTIONS. THE GREATEST THREAT WITH THE STORMS WILL BE CLOUD OF
GROUND LIGHTNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION FROM SUNDAY
THROUGH TUESDAY, WITH THE HIGHEST CHANCES DURING THE AFTERNOON
HOURS. STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE EACH AFTERNOON,
WITH GUSTY WINDS, SMALL HAIL, AND FREQUENT LIGHTNING STRIKES BEING
THE PRIMARY HAZARDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH SUNDAY MORNING.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Apr 5, 11:30 PM EST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1230 AM EDT SUN APR 6 2008
FLZ063-066-069-070-060500-
HENDRY FL-GLADES FL-COASTAL COLLIER COUNTY FL-
INLAND COLLIER COUNTY FL-
1230 AM EDT SUN APR 6 2008
...STRONG THUNDERSTORMS MOVING ACROSS PORTIONS OF GLADES...HENDRY...
AND COLLIER COUNTIES...
AT 1230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRIGHTON SEMINOLE
INDIAN TO 6 MILES NORTH OF NAPLES...MOVING EAST AT 24 MPH.
THESE STORMS WILL AFFECT...
QUAIL CREEK ESTATES...
BRIGHTON SEMINOLE INDIAN...
EAST NAPLES...
FELDA...
BIG CORKSCREW ISLAND...
GOLDEN GATE ESTATES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 35 TO 45 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2633 8182 2632 8166 2642 8166 2643 8157
2664 8157 2718 8113 2719 8090 2714 8087
2707 8094 2704 8093 2705 8097 2698 8107
2692 8107 2693 8110 2689 8111 2683 8106
2681 8094 2611 8146 2611 8181 2629 8184
TIME...MOT...LOC 0429Z 277DEG 21KT 2710 8109 2622 8181
70/DDSpecial weather statement, Apr 6, 12:01 AM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
101 AM EDT SUN APR 6 2008
FLZ063-066-069-070-060530-
HENDRY FL-GLADES FL-COASTAL COLLIER COUNTY FL-
INLAND COLLIER COUNTY FL-
101 AM EDT SUN APR 6 2008
...STRONG THUNDERSTORMS MOVING ACROSS GLADES...HENDRY...AND COLLIER
COUNTIES...
AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUCKHEAD RIDGE TO
BELLE MEADE...MOVING EAST AT 14 MPH.
THESE STORMS WILL AFFECT...
ORANGE TREE...
GOLDEN GATE ESTATES...
BELLE MEADE...
MARCO ISLAND...
AVE MARIA...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 35 TO 45 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2720 8092 2714 8087 2707 8094 2704 8093
2703 8097 2705 8097 2698 8107 2692 8107
2693 8110 2689 8111 2683 8106 2682 8095
2676 8091 2587 8153 2594 8175 2598 8174
2603 8179 2613 8182 2643 8157 2722 8100
TIME...MOT...LOC 0500Z 292DEG 12KT 2717 8092 2604 8176
70/DDSpecial weather statement, Apr 6, 12:51 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
151 AM EDT SUN APR 6 2008
FLZ063-066>071-073-075-168-060645-
HENDRY FL-GLADES FL-MAINLAND MONROE FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
151 AM EDT SUN APR 6 2008
...STRONG THUNDERSTORMS MOVING ACROSS INTERIOR SOUTH FLORIDA FROM
PALM BEACH COUNTY SOUTHWESTWARD TO COASTAL MAINLAND MONROE COUNTY...
AT 151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
OKEELANTA TO 6 MILES NORTHWEST OF WILDERNESS WATERWAY NORTH...MOVING
SOUTHEAST AT 23 MPH.
THESE STORMS WILL AFFECT...
MONROE STATION...
OASIS RANGER STATION...
WILDERNESS WATERWAY NORTH...
LION COUNTRY SAFARI...
DADE-COLLIER TRAINING AIRPORT...
THE ACREAGE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE OCCASIONAL LIGHTNING STRIKES...
TORRENTIAL DOWNPOURS...AND GUSTY WINDS OF 35 TO 45 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2671 8003 2542 8101 2556 8123 2570 8128
2573 8134 2581 8138 2582 8135 2583 8135
2589 8148 2584 8150 2592 8164 2586 8167
2588 8171 2682 8095 2678 8094 2669 8074
2677 8075 2676 8070 2696 8062 2696 8052
TIME...MOT...LOC 0548Z 295DEG 20KT 2650 8062 2568 8123
70/DDSpecial weather statement, Apr 6, 1:53 AM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
253 AM EDT SUN APR 6 2008
FLZ067-068-070>073-075-168-060745-
MAINLAND MONROE FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
253 AM EDT SUN APR 6 2008
...STRONG THUNDERSTORMS MOVING ACROSS INTERIOR SOUTH FLORIDA FROM
EASTERN PALM BEACH COUNTY SOUTHWARD THROUGH MAINLAND MONROE COUNTY...
AT 253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
NORTH PALM BEACH GENERAL AIRPORT TO 11 MILES SOUTHWEST OF
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 10 MILES NORTHWEST OF
WILDERNESS WATERWAY SOUTH...MOVING SOUTHEAST AT 15 TO 20 MPH.
THESE STORMS WILL AFFECT...
CALOOSA...
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
PHILO FARMS...
FORTYMILE BEND...
JUPITER...
EAST TOLL GATE ON ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE OCCASIONAL LIGHTNING STRIKES...TORRENTIAL
DOWNPOURS...AND GUSTY WINDS OF 35 TO 45 MPH...WHICH CAN DOWN SMALL
TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2671 8003 2587 8044 2531 8097 2531 8100
2539 8115 2548 8118 2551 8122 2555 8120
2557 8124 2606 8079 2697 8034 2696 8016
2690 8004
TIME...MOT...LOC 0651Z 301DEG 19KT 2691 8026 2601 8070
2549 8119
70/DDLightning, Palm Beach
- When
- April 6, 2:00 AM EST
- Where
- Palm Beach County, 4.58 mi WSW of Delray Beach
- Property damage
- $1,000
- Reported by
- Newspaper
- Coordinates
- 26.456, -80.142
Lightning struck a house around 3 AM in Delray Beach and left a smoldering area in the roof that ignited several hours later. Smoke was first noted in the house at around 1 PM, and the fire was put out by 4 PM.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Alabama, April 6, 20081 death · 1 event
- Rip Current in Florida, April 6, 20081 death · 1 event
- High Surf in Florida, April 6 to 9, 2008$300,000 · 1 event
- Flash Flood in Florida, April 6, 2008$50,000 · 1 event
- Heavy Snow in South Dakota, April 6, 200814 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, April 6 to 7, 200855 kt wind · 11 events
- Hail and Damaging Winds in Florida, April 6, 200856 kt wind · 8 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 6 to 7, 20088 events
- Winter Storm and Heavy Snow in Colorado, April 6 to 8, 20087 events
- Hail and Damaging Wind in Florida, April 6, 20081 in hail · 5 events
- Heavy Snow in Minnesota, April 6 to 7, 20083 events
- Heavy Snow in North Dakota, April 6, 20082 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 95494.